MAUDE Adverse Event Report: MISHIMA DISCRETE MFG IO AU480 CLINICAL CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

MISHIMA DISCRETE MFG IO AU480 CLINICAL CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number AU481-10E CHEMISTRY ANALYZER AU480 WITH ISE
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported of getting erroneous low patient results with short sample errors for multiple analytes which included albumin (alb), blood urea nitrogen, calcium, carbon dioxide, chloride, creatinine, glucose, potassium, sodium, total bilirubin, protein, alanine aminotransferase, alkaline phosphatase and aspartate aminotransferase on the au480 clinical chemistry analyzer.The erroneous results were not reported outside the laboratory.The customer did not provide patient data or patient demographics, and the exact number of patients affected is unknown.The customer only provided an example for two (2) patients.There was no report of change to treatment, injury, or death associated to this event.
 
Additional Manufacturer Narrative
A beckman coulter customer support specialist (cts) assisted customer over the phone to troubleshoot the au480 clinical chemistry analyzer.The cts advised customer to replace the syringe or probe.Service was requested.A field service engineer (fse) assisted the customer over the phone.The fse advised customer to replace the sample probe.The customer replaced the sample probe which resolved the issue.The system returned to normal operation.Section a2, a3, a4, and a5: information not provided by customer.The beckman coulter identifier is case (b)(4).

Brand Name
AU480 CLINICAL CHEMISTRY ANALYZER
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
MISHIMA DISCRETE MFG IO
250 s. kraemer blvd.
brea CA 92821
Manufacturer (Section G)
BECKMAN COULTER MISIMA K.K.
454-32 higashino
nagaizumi-cho sunto-gun
schizuoka JP-NO TA 4
JA   JP-NOTA 41
Manufacturer Contact
shama agtey
1000 lake hazeltine drive
chaska, MN 55318
9524916938
MDR Report Key25340755
Report Number9612296-2026-00228
Device Sequence Number13262660
Product Code JJE
UDI-Device Identifier14987666542972
UDI-Public(01)14987666542972(11)161024
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K981743
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAU481-10E CHEMISTRY ANALYZER AU480 WITH ISE
Device Catalogue NumberB96693
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2026
Initial Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/24/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown